# SDR FDEA201208022816

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54612652200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, INTERNAL WEB BETWEEN RIB A 11 AND RIB J 08 HAS A 2 INCH CRACK, AREA IS FORWARD OF PRE-COOLER.  STOP DRILLED CRACK IAW SRM 54-52-11 PG 202.  NDT VERIFIED STOP DRILL AT THE END OF CRACK IAW NTM 51-10-08.  REPAIRED  IAW SRM 54-52-11, FIG 201 (SHEET 1 & 2) PG 205/206, AND SRM 51-40-21.
